MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC BLUE MCAN

MIO; UNO INSET II 60/6 PCC BLUE MCAN
Model Number MMT-943600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing had detached, as it was accidentally pulled upon installation and the connection part came off.Upon visual inspection performed on the returned used device (1 set), it was found that the tubing was detached from the tubing connector, missing glue in the connection and was noticed excess of glue on the connector.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC BLUE MCAN
MDR Report Key11336281
Report Number3003442380-2021-00147
Device Sequence Number3372462
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-943600
Device Lot Number5296202
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date02/17/2021
Patient Sequence Number1